Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 680760, 8 pages
http://dx.doi.org/10.1155/2014/680760
Research Article

Variational Statement and Domain Decomposition Algorithms for Bitsadze-Samarskii Nonlocal Boundary Value Problem for Poisson’s Two-Dimensional Equation

1Ilia Vekua Institute of Applied Mathematics of Ivane Javakhishvili, Tbilisi State University, 2 University Street, 0186 Tbilisi, Georgia
2Georgian Technical University, 77 Kostava Avenue, 0175 Tbilisi, Georgia
3Caucasus University, 10 Politkovskaya Street, 0186 Tbilisi, Georgia

Received 10 February 2014; Accepted 4 June 2014; Published 19 June 2014

Academic Editor: Athanasios N. Yannacopoulos

Copyright © 2014 Temur Jangveladze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Bitsadze-Samarskii nonlocal boundary value problem is considered. Variational formulation is done. The domain decomposition and Schwarz-type iterative methods are used. The parallel algorithm as well as sequential ones is investigated.